# SDR U5QA06046

- Difficulty date: January 18, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N770PC
- Make and model: Lear 60LEAR
- Aircraft serial: 318
- Aircraft time: 1,914 hours, 1,360 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Waring
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LT ENGINE, FIRE T-HANDLE LIGHT ILLUMINATED DURING CRUISE PORTION OF FLIGHT-FL410, LIGHT EXTINGUISHED IAW QRH CHECKLIST.  DECLARED EMERGENCY AND LANDED,  NO POST-FLIGHT ABNORMALITIES WERE FOUND.   PERFORMED ENGINE GROUND RUNS (CND) AND TROUBLESHOT SYS.  SWAPPED LT & RT FIRE DETECT BOXES, PERFORMED FIRE DETECT TEST, AND PERFORMED ENGINE GROUND RUNS AGAIN IAW AMM 26-11-01/-02.
